Publication Type

Journal Article

Version

Publisher’s Version

Publication Date

10-2005

Abstract

A limit theory is developed for multivariate regression in an explosive cointegrated system. The asymptotic behavior of the least squares estimator of the cointegrating coefficients is found to depend upon the precise relationship between the explosive re

Discipline

Econometrics

Research Areas

Econometrics

Publication

Annals of Statistics

Volume

33

Issue

5

First Page

2291

Last Page

2310

ISSN

0090-5364

Identifier

10.1214/009053605000000499

Publisher

Institute of Mathematical Statistics

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

Additional URL

https://doi.org/10.1214/009053605000000499

Included in

Econometrics Commons

Share

COinS